View Full Version : Simple question about ADD meds allergic reaction(s)...?


Daft Punk
05-06-10, 11:06 PM
Hi I took Adderall for a month, and I found out I was allergic to it. I then took Vyvanse for a month, and I'm still breaking out in hives (and actually, I've been getting hives/a rash every night, even during the week or so I was off all meds in b/t medications--except Benadryl)

Any suggestions here? What is the next best med that you think I should try that has a big enough difference from Vyvanse and Adderall? Thanks!

PS I take Benadryl every night to mitigate the rash so I can sleep

ToneTone
05-11-10, 08:52 PM
Talk to your doctor bro. Let him know this information as it is important for him to note and to put in your records. You might need to try the ritalin (methylphenidate) class of stimulants.

Basically there are two classes of adhd meds:

1.) Amphetamine--adderall, vyanse, dexadrine ...
2.) Methyphenidate--ritalin, concerta, focalin, etc ...

Call the doc and tell him asap. Our job is to report the symptoms in details. His job is to figure out the meaning of those symptoms ...

Tone

Subtracterall
05-11-10, 11:55 PM
whoops.